Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Delayed periods. Lower abdominal pain. Pregnancy test negative. Histroy of PCO. Help

hi, i am 27 year old, have been diagnosed with pcod, had done one course of femilon contraceptives before three months, after that for two months i got my periods at 30 days exactly. this time it has been 1 month and 14 days, had three negative pregnancy tests, have mild and frequent lower abdominal pain since last 15 days. i am desperately trying to get pregnant. but last month was a failure and this month is all confusing with three negative pregnancy tests.. please help me out with a way....thank you.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your query.
Irregular periods means anovulatory cycle, that is because of PCOD.
You should consult a gynecologist and took treatment for PCOS.
For pregnancy cycle should be regular and ovulatory.
Get your urine, blood test and the USG has done to rule out pregnancy.
Don't worry.
Take care.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor